Open Access
2012 On Generalized Hyers-Ulam Stability of Admissible Functions
Rabha W. Ibrahim
Abstr. Appl. Anal. 2012(SI13): 1-10 (2012). DOI: 10.1155/2012/749084


We consider the Hyers-Ulam stability for the following fractional differential equations in sense of Srivastava-Owa fractional operators (derivative and integral) defined in the unit disk: Dzβf(z)=G(f(z),Dzαf(z),zf'(z);z),0<α<1<β2, in a complex Banach space. Furthermore, a generalization of the admissible functions in complex Banach spaces is imposed, and applications are illustrated.


Download Citation

Rabha W. Ibrahim. "On Generalized Hyers-Ulam Stability of Admissible Functions." Abstr. Appl. Anal. 2012 (SI13) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1237.39033
MathSciNet: MR2903817
Digital Object Identifier: 10.1155/2012/749084

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI13 • 2012
Back to Top